# SDR DHL2003604709

- Difficulty date: June 17, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"A" CARGO DOOR EXTERNAL SKIN HAS (2) INTERIM REPAIR AND DENTS AT SEVERAL SPOTS.  PERFORMED MAJOR REPAIR IAW SRM 52-1-0 PG.1, SRM 52-4-1 FIG.2 BOEING MESSAGE DHL-CVG 03-00079H. REMOVED DAMAGED SKIN IAW SRM 51-1-21 OG,1, SRM 51-1-20D PG.21. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED NEW SKIN (7075-T6 AL0.050) IAW SRM 52-1-0 PG.1, SRM 52-4-1 FIG.2, BOEING MESSAGE DHL-CVG-03-00079H. CLEANED, TREATED AND PRIMED NEW SKIN IAW SRM 51-1-8B. APPLIED (PRC) SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTALLED NEW SKIN WITH NEW FASTENERS IAW SRM 51-1-20D PG.9, SRM 51-1-21 PG.1.
